Where does Hitler's tremor come from? From Parkinson's as some historians have claimed? Or from drug withdrawal as it is suggested in "Blitzed"?

The Journal of Clinical Neurology might have the answer: "Drug-induced Parkinsonism".

"Drug-induced parkinsonism (DIP) is the second-most-common etiology of parkinsonism in the elderly after Parkinson's disease (PD). Many patients with DIP may be misdiagnosed with PD because the clinical features of these two conditions are indistinguishable. Moreover, neurological deficits in patients with DIP may be severe enough to affect daily activities and may persist for long periods of time after the cessation of drug taking. In addition to typical antipsychotics, DIP may be caused by gastrointestinal prokinetics, calcium channel blockers, atypical antipsychotics, and antiepileptic drugs. The clinical manifestations of DIP are classically described as bilateral and symmetric parkinsonism without tremor at rest. However, about half of DIP patients show asymmetrical parkinsonism and tremor at rest, making it difficult to differentiate DIP from PD. The pathophysiology of DIP is related to drug-induced changes in the basal ganglia motor circuit secondary to dopaminergic receptor blockade."

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3325428/